Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Knee pain like a bruise with no discolouration, kindly suggest

My 11 year old son has complained of daily pain in his knee for several months. No pain when sitting. Pain when standing. He describes the pain to feel like a bruise but there is no discoloration now or he doesn t remember having a bruise. Pain is always without stopping even when he doesn t do any activities. No Swelling or heat. Condition the same with no relief for 4 months.
Asked On : Fri, 28 Jan 2011
Answers:  1 Views:  465
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response

Welcome to HealthcareMagic Forum.

With your description of symptoms, I could think of the following possibilites. a) Growing pains ( the presentation is not very perfect though) b) Pains due to excessive play c) Dehydration (not getting enough fluids and nutritients d) Anemia

However meet a pediatrician and you may need an xray of both knee joint,is he over weight,get back with report
Answered: Fri, 28 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor